Warning from the FDA

Renewed Warning on Baby Acetaminophen 

The FDA is renewing a warning about the potential for dosing errors with liquid acetaminophen products for infants, which may have been compounded by the recent introduction of a new 160 mg/5 mL strength. Read the entire article.

The announcement from the FDA.

posted by – Susan, Health Reference Services

Advertisements
This entry was posted in Acetaminophen, medpagetoday, Warning from the FDA. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s